I do not know about the medication you are taking.But black stools can indicate bleedin in the digestive track and be quite serious(even deadly)Seek professional help ASAP.It may be nothing other than a harmless reaction to your medication.But don't take the chance.Consult a Professional
- Prednisolone Information for Consumers
- Prednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2009 • 1 answer
Constipation - the past 2 years have been having hard stool making it difficult for me in relieving?
Posted 11 Mar 2011 • 2 answers
Pepto-Bismol - I took pepto bismol 2 days ago and got black stool...I no longer have black stool but
Posted 28 May 2013 • 5 answers
Posted 7 Apr 2014 • 1 answer
Posted 15 Jun 2016 • 1 answer